The uniqueness of the solution of a mixed problem for a quasilinear hyperbolic equation
Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 518-530
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_3_a11,
author = {G. I. Chandirov},
title = {The uniqueness of the solution of a mixed problem for a quasilinear hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {518--530},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_3_a11/}
}
G. I. Chandirov. The uniqueness of the solution of a mixed problem for a quasilinear hyperbolic equation. Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 518-530. http://geodesic.mathdoc.fr/item/DE_1969_5_3_a11/